# SDR FDEA201912207256

- Difficulty date: December 17, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53810087204
- Condition: Corroded
- Location: Frames 45-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #106-71, MAIN DECK BETWEEN FR50 & FR51, Y1456 SEAT TRACK HAS CORROSION. REMOVED CORROSION IAW A300 SRM 51-74-10, FOUND OUT OF LIMITS IAW A300 SRM 53-10-16   FIG. 102. FABRICATED SEAT TRACK ON VTMAE TRAVELER T19/1460369 IAW DWG. A53810087.   REMOVED AND REPLACED SEAT TRACK IAW A300 SRM 51-72-10, SRM 51-40-44, SRM 51-40-21   AND DWG A53810087, CAT "A" AND MAJOR REPAIR.
